Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1956 Publikationen

2004 | Sammelwerksbeitrag | Veröffentlicht | PUB-ID: 2460127
Haas, A., Schmitt, C.: Einleitung. In: Genus - Münsteraner Arbeitskreis für Gender Studies (ed.) Von schönen und anderen Geschlechtern. Schönheit in den Gender Studies. p. 7-11. Lang, Frankfurt/M. (2004).
PUB
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2937817
Körte, M.: Bracelet, Hand Towel, Pocket Watch: Objects of the Last Moment in Memory and Narration . Shofar: An Interdisciplinary Journal of Jewish Studies. 23, 109-120 (2004).
PUB
 
2004 | Sammelwerksbeitrag | Veröffentlicht | PUB-ID: 2937700
Körte, M.: „Juden und deutsche Literatur“. Zu den Erzeugungsregeln von Grenzziehungen in der Germanistik. In: Bergmann, W. and Körte, M. (eds.) Antisemitismusforschung in den Wissenschaften. p. 353–375. Metropol, Berlin (2004).
PUB
 
2004 | Sammelwerksbeitrag | Veröffentlicht | PUB-ID: 2937701
Körte, M.: An den Rändern der Fiktion. Die Suche nach Sara in der Literatur der Moderne. In: Kampling, R. (ed.) Sara lacht – eine Erzmutter und ihre Geschichte. Zur Interpretation und Rezeption der Sara-Erzählung. p. 279–289. Schöningh, Paderborn (2004).
PUB
 
2004 | Lexikoneintrag | Veröffentlicht | PUB-ID: 2460143
Haas, A.: "Lafayette Players" and "Lafayette Theatre". In: Wintz, C.D. and Finkelman, P. (eds.) Encyclopedia of the Harlem Renaissance. p. 676-679. Routledge, New York (2004).
PUB | DOI
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2937549
Morina, C.: Instructed Silence, Constructed Memory: The SED and the Return of German Prisoners of War as ‘War Criminals’ from the Soviet Union to East Germany, 1950-1956. Contemporary European History. 13, 323-343 (2004).
PUB | DOI
 
2004 | Monographie | Veröffentlicht | PUB-ID: 2936828
Lewandowski, S.: Sexualität in den Zeiten funktionaler Differenzierung. Eine systemtheoretische Analyse. Transcript, Bielefeld (2004).
PUB
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1608612
Röckner, M., Wang, F.-Y.: On the spectrum of a class of non-sectorial diffusion operators. Bulletin of the London Mathematical Society . 36, 95-104 (2004).
PUB | DOI | WoS
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1606483
Bogachev, V.I., Da Prato, G., Röckner, M., Sobol, Z.: Global gradient bounds for dissipative diffusion operators. Comptes Rendus Mathematique. 339, 277-282 (2004).
PUB | DOI | WoS
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1607633
Röckner, M., Sobol, Z.: A new approach to Kolmogorov equations in infinite dimensions and applications to stochastic generalized Burgers equations. Comptes Rendus Mathematique. 338, 945-949 (2004).
PUB | DOI | WoS
 
2004 | Konferenzbeitrag | Veröffentlicht | PUB-ID: 1877234
Da Prato, G., Röckner, M.: Invariant Measures for a Stochastic Porous Medium Equation. In: Kunita, H., Watanabe, S., and Takahashi, Y. (eds.) Stochastic Analysis and Related Topics. Advanced studies in pure mathematics. 41, p. 13-29. Mathematical Soc. of Japan, Tokyo (2004).
PUB | DOI
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1607410
Bogachev, V.I., Da Prato, G., Röckner, M.: Invariant measures of generalized stochastic porous medium equations. Doklady Mathematics. 69, 321-325 (2004).
PUB | WoS
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1607686
Da Prato, G., Röckner, M.: Weak solutions to stochastic porous media equations. Journal of Evolution Equations. 4, 249-271 (2004).
PUB | DOI | WoS
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1606613
Röckner, M., Zhang, T.S.: Sample path large deviations for diffusion processes on configuration spaces over a Riemannian manifold. Publications of the Research Institute for Mathematical Sciences. 40, 385-427 (2004).
PUB | DOI | WoS
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1607414
Bogachev, V.I., Röckner, M., Wang, F.-Y.: Invariance implies Gibbsian: Some new results. Communications in Mathematical Physics. 248, 335-355 (2004).
PUB | DOI | WoS
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1608272
Cerrai, S., Röckner, M.: Large deviations for stochastic reaction-diffusion systems with multiplicative noise and non-Lipschitz reaction term. Annals of Probability. 32, 1100-1139 (2004).
PUB | WoS
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1607902
Bogachev, V.I., Da Prato, G., Röckner, M.: Existence of solutions to weak parabolic equations for measures. Proceedings of the London Mathematical Society. 88, 753-774 (2004).
PUB | DOI | WoS
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1607682
Elsner, L., van den Driessche, P.: Max-algebra and pairwise comparison matrices. Linear Algebra and its Applications. 385, 47-62 (2004).
PUB | DOI | WoS
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1609133
Lescot, P., Röckner, M.: Perturbations of generalized Mehler semigroups and applications to stochastic heat equations with Levy noise and singular drift. Potential Analysis. 20, 317-344 (2004).
PUB | DOI | WoS
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1607379
Beyn, W.-J., Thümmler, V.: Freezing solutions of equivariant evolution equations. SIAM Journal on Applied Dynamical Systems. 3, 85-116 (2004).
PUB | DOI | WoS
 

Filter und Suchbegriffe

year=2004

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: lncs

Export / Einbettung